# SDR UIEA2021020900263

- Difficulty date: February 6, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 50,090 hours, 10,098 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED - SKIN, RH WING INBD AILERON T/E WEDGE UPPER SKIN OUTBD SIDE.( REMOVE THE DAMAGED MATERIAL AREA (L = 2", W = .25", D = 2 PLIES AT RH WING INBD AILERON T/E UPR SKIN AFT EDGE. INBD EDGE) AND CLEAN BOND 4 REPAIR PLIES (L = 6", W = 4.25") USE WET LAYUP WITH RESIN. CURE AT 150 DEGREES FOR 180 MINUTES AND MAINTAINED A MINIMUM VACUUM PRESSURE AT 22 IN/HG IAW B747-400F SRM 57-60-01-2R-1 REFER TO B747-400F SRM 51-70-06-0G-0 REV 90. CONDITION CHECK IS SATISFACTORY. )
